# SDR UALA2009011200116

- Difficulty date: January 11, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 40,466 hours, 4,838 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R FLOOR UNDER VIDEO SYS COMPARTMENT, EMERGENCY LIGHTS CYCLES ON AND OFF UNCOMMANDED. REPLACED BATTERY PACK AT DOOR 2R AND GRD CHECKED OK.
